Skip 
Navigation Link
Grief & Bereavement Issues
Resources
Basic InformationMore InformationLatest NewsQuestions and AnswersLinksBook Reviews
Related Topics

Depression: Depression & Related Conditions
Family & Relationship Issues
Post-Traumatic Stress Disorder

Ask Dr. SchwartzAsk Dr. Schwartz:
Psychotherapy and Mental Health questions

Recent Loss of my Mother is Causing Problems...

Mon, Apr 8th 2013

The recent loss of my mother is causing problems with my husband. I resent my husband for not supporting me in the worst time of my life. I know he doesn't know how to help me. But avoiding it doesn't help at all. He says I am closing down and not letting him help me. I feel my resentment is so strong that there is no way he can make it up to me. Is it my fault that I don't feel I need to show affection for him because I feel he is being selfish needing anything from me right now? I can"t deal wih his issues because I can't deal with my own.

THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.

Disclaimer

  • Dr. Schwartz responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
  • Dr. Schwartz intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
  • Questions submitted to this column are not guaranteed to receive responses.
  • No correspondence takes place.
  • No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Schwartz to people submitting questions.
  • Dr. Schwartz, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Schwartz and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
  • Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.